# SDR RAIA2019111620011

- Difficulty date: October 27, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING BELLY FAIRING NUTPLATE L ANGLE SUPPORT BRACKET ON TOP OF WING AT FRAME 47 IS CRACKED-          REMOVED CRACKED L ANGLE SUPPORT, LOCATED & DRILLED UP NEW L ANGLE SUPPORT. INSTALLED NEW L ANGLE.
